Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Dual Lie elements and a derivation for the cofree coassociative coalgebra

Author: Gary Griffing
Journal: Proc. Amer. Math. Soc. 123 (1995), 3269-3277
MSC: Primary 16W30
MathSciNet review: 1273493
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a derivation D in the Hopf algebra TcV, the cofree coassociative coalgebra on a vector space V. We then define the subspace of TcV consisting of dual Lie elements, which is analogous to the subspace of the Hopf algebra TV, the free associative algebra on V, consisting of Lie elements. Thereafter, we formulate a dual Dynkin-Specht-Wever theorem. Using our map D, we then give very short proofs of both the dual Dynkin-Specht-Wever and dual Friedrichs' theorems, each of which characterizes the space of dual Lie elements in TcV at characteristic 0.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16W30

Retrieve articles in all journals with MSC: 16W30

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society